# SDR HALA0700061

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,220 hours, 15,300 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START 3 TIMES.  BITE CHECK ECU FOUND GEN FILTER PRESS SW FAULT REMOVED AND REPLACED PR SW PER AMM 49-27-15 COND SAME 6821.  REMOVED AND REPLACED ECU PER AMM 49-61-05 COND SAME 5979 REPL K617 AND K197 RELAY PER 767 WDM49-41-11.  OPS CKS OK PER 767 AMM 49-11-00.
